Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


garlic
May 14, 2003

I am taking combiver/nevaripine with good results, I wanted to bring my cholestrol levels down as they are 7.7, i currently take fish oils, exercise and eat healthy and was advised to take garlic supplements such as natural unique. Would taking this cause any interactions with meds. Thanks for your advice

Response from Dr. Henry

There is a concern that garlic could induce changes in liver metabolism which could decrease the levels of the nevirapine--I would not recommend use of garlic because of that. KH



Previous
Mucous Discharges
Next
Viread and Creatine

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement